# SDR ASAA2021080335613

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 18,781 hours, 6,000 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT "A" WILL NOT STAY ENGAGED. GROUNDED - YES. ACCOMPLISHED DFCS BITE PROCEDURE REF B737-900 FIM 22-11 TASK 801 FOR CHANNEL A. BITE TESTS PASSED. NO ACTIVE FAULTS IN CURRENT STATUS CHECK. THE 2 FAULTS THAT WERE STORED IN HISTORY ALL PASSED LRU TESTS RELATED TO THEM. NO HISTORY OF THIS FAULT HAS BEEN RECORDED IN THE LAST 60 DAYS. NO FAULTS ARE CURRENTLY PRESENT. ACCOMPLISHED SURFACE AND INTERACTIVE TESTS, WHICH BOTH PASSED, REF FIM 22-11 TASK 801. THE FIM HAS BEEN EXHAUSTED AT THIS TIME. THIS WILL CLEAR BOTH MELS 22-1F FOR THE AUTOPILOT BEING INOP AND THE 22-99B FOR THE AUTOLAND NOT AUTHORIZED DUE TO INOP EQUIPMENT.
